Pennsylvania, 2021Flash Flood and Damaging Winds in Pennsylvania, July 11, 2021
July 11, 2021 · NWS CTP · 30 events in 14 counties and zones
Scattered thunderstorms developed in a moderate CAPE, moderate shear environment just south of a warm front that was draped from northwest to southeast across central Pennsylvania during the afternoon of July 11, 2021. Several of the storms produced wind damage, and a few storms exhibited rotation near the warm front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $103,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed in a moderate CAPE, moderate shear environment just south of a warm front that was draped from northwest to southeast across central Pennsylvania during the afternoon of July 11, 2021. Several of the storms produced wind damage, and a few storms exhibited rotation near the warm front. One slower moving thunderstorm brought urban flash flooding to Harrisburg.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 11, 3:25 PM EST, 55 minutes earlier.
Area forecast discussion, Jul 11, 3:25 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service State College PA
425 PM EDT Sun Jul 11 2021
.SYNOPSIS...
A warm front draped near and just to the north of Route 322 in
Western and Central PA this afternoon will drift slowly north
through this evening, ushering in higher humidity and hotter
temperatures for the beginning of the upcoming week. This will
also increase the chance of mainly afternoon and early evening
showers and thunderstorms through the middle of the week, some
of which could contain gusty winds and locally heavy rain.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Small amount of CIN present in the soundings early this
afternoon has vanished, but rather weak mid-level lapse rates
are still preventing tall and well organized updrafts from
forming thus far.
As a potent shortwave and associated uvvel max approaching from
the PA/Ohio border will help to intensify the storms and bring a
few to several hour period of heavier rain across the NW half of
the CWA late today through the evening hours.
Target area for the heaviest rain (locally over 2 inches
possible) and flash flooding concerns appears to be across the
Ncent Mtns and portions of the Upper Mainstem of the Susq Valley
where FFG values are the lowest and last few runs of the
HRRR/RAP focus the best chc for two-three training TSRAs.
The best low-mid level shear and broad-looping hodographs up
through 2KM are INVOF KDUJ/KUNV and points just to the SE into
early this evening. This is where the greatest supercell/isolated
brief tornado risk will reside.
Precip will linger the longest across our NE zones tonight and
convection could back-build for up to several hours there later
tonight as the sfc warm front stalls out and the aforementioned
upper shortwave and associated speed max merges in with a larger
scale entrance region of an upper jet from the Finger Lakes
Region of NY to New England.
Min temps tonight in the 60s to low 70s in the SE will make it
feel much muggier than recent nights with a narrow T/Td spread
after midnight, leading to some patchy fog.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
More of the same is in store for Monday with high PWATs and
perhaps better destabilization. However, some short wave ridging
is in place for some of the day. Might be tough to crank up
enough CAPE to make strong/severe storms. Maxes will probably be
5-8F higher on Mon vs. Sun. Most likely time for storms is the
late aftn around peak heating.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Not much change today in the extended forecast department.
Still looking like Thursday would be the one day with the
best chance to be mainly dry this week. Models today slightly
less wet today with Thursday.
Still not clear cut for later next weekend. Most of the
guidance the last few days has shown a mixed signal for if
we can get some dry weather. The 12Z EC today shows a better
chance for drier weather on next Sunday.
More detail below.
Large scale upper level ridge across the western states will
keep a weakness in the upper level flow over the eastern states
for the new week. Dewpoints will come up high, but 500 mb
heights come up toward 594 dm. Thus while showers and storms
will occur from time to time next week, it will not be wet all
the time, given how warm aloft it will be. Main chance for rain
will be later in the afternoon and early evening.
Temperatures will run above normal again, but numbers not quite
there for any heat products. Main chance for coming close at
this point would be near Lancaster.
Best chance of any dry days will be Thursday. Still hints of a
lee-side trough across the east that day too, so an isolated
shower or storm could occur.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
MVFR CIGS likely to persist for most or all of the region near
and to the north of a line from KBFD to KUNV KSEG and KHZL
through early this evening with local IFR cigs and vsbys in
+RA/TSRA as a warm front has difficulty lifting slowly north
across the state. VFR to Tempo MVFR in SHRA/TSRA will occur
across the Laurel Highlands region and Scent PA.
Hires model guidance signals heavy downpours are most likely
across the northern 1/2 of the airspace later this
afternoon/evening, but confidence is low.
Cigs should trend steadily lower across the northern 1/2 late
today with MVFR-IFR conditions probable tonight into early
Monday morning. Showers and storms should fade after 06Z Mon.
Outlook...
Tue-Wed...Rounds of locally heavy showers and t-storms with
restrictions likely.
Thu...Low chance for isolated showers/t-storms.
Fri...Still a chance of showers and storms ahead of a cold
front.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Lambert/Dangelo
LONG TERM...Martin
AVIATION...Lambert/Steinbugl
Hazardous weather outlook, Jul 11, 2:12 PM EST, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
312 PM EDT Sun Jul 11 2021
PAZ004-037-121915-
Warren-Tioga-
312 PM EDT Sun Jul 11 2021
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Heavy rain is possible from several rounds of showers and
thunderstorms, which could lead to localized flooding. Strong to
severe thunderstorms with gusty winds are possible late this
afternoon and early tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ005-006-010>012-017>019-024>028-033>036-041-045-046-049-050-056-
063>065-121915-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Snyder-Perry-Cumberland-
Adams-York-
312 PM EDT Sun Jul 11 2021
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Strong to severe thunderstorms with gusty winds are possible Monday
afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ066-121915-
Lancaster-
312 PM EDT Sun Jul 11 2021
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Strong to severe thunderstorms with gusty winds are possible late
today and tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The heat index could reach 100 degrees for a few hours both Monday
and Tuesday afternoons.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ042-051>053-057>059-121915-
Sullivan-Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-
312 PM EDT Sun Jul 11 2021
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Heavy rain is possible from several rounds of showers and
scattered strong to severe thunderstorms, which could lead to
localized flooding and gusty winds late today and tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Strong to severe thunderstorms with gusty winds are possible Monday
and Tuesday afternoon, and heavy rain is also possible.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 11, 2:29 PM EST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service State College PA
329 PM EDT Sun Jul 11 2021
PAZ010-011-112000-
Cameron PA-Elk PA-
329 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON AND ELK
COUNTIES UNTIL 400 PM EDT...
At 328 PM EDT, Doppler radar indicated a strong thunderstorm near
Medix Run, moving northeast at 20 mph.
Wind gusts up to 50 mph are possible.
This strong thunderstorm will be near...
Benezette around 340 PM EDT.
Hicks Run around 355 PM EDT.
Truman, Emporium and Cameron around 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4128 7847 4134 7856 4160 7835 4140 7811
TIME...MOT...LOC 1928Z 228DEG 17KT 4134 7848
Gutierrez
Special weather statement, Jul 11, 2:51 PM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service State College PA
351 PM EDT Sun Jul 11 2021
PAZ017-018-024-112030-
Northern Centre PA-Clearfield PA-Cambria PA-
351 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHERN CENTRE...
CLEARFIELD...AND CAMBRIA COUNTIES UNTIL 430 PM EDT...
At 350 PM EDT, Doppler radar indicated a strong thunderstorm near
Ebensburg, moving northeast at 45 mph.
Penny size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Ebensburg, Nanty-Glo, Northern Cambria, Patton, Vinco, Loretto,
Hastings, Carrolltown, Houtzdale, Blandburg, Prince Gallitzin State
Park, Belsano, Mundys Corner, Colver, Irvona, Coalport, Ramey,
Vintondale, Brisbin and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4096 7864 4082 7825 4041 7874 4040 7889
4050 7892
TIME...MOT...LOC 1950Z 219DEG 49KT 4053 7874
LambertSpecial weather statement, Jul 11, 3:59 PM EST, 21 minutes before
Special Weather Statement
National Weather Service State College PA
459 PM EDT Sun Jul 11 2021
PAZ025-112145-
Blair PA-
459 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BLAIR COUNTY UNTIL 545
PM EDT...
At 458 PM EDT, Doppler radar indicated a strong thunderstorm near
Duncansville, moving northeast at 25 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Altoona, Hollidaysburg, Roaring Spring, Lakemont, Bellwood,
Williamsburg, Duncansville, Tipton, Sinking Valley, Canoe Creek State
Park, East Freedom, Newry, Peoples Natural Gas Field, Penn State
Altoona, Delgrosso's Amusement Park and Lakemont Park And Island
Waterpark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4039 7850 4067 7835 4062 7817 4056 7820
4053 7817 4054 7815 4056 7814 4055 7814
4051 7815 4032 7839
TIME...MOT...LOC 2058Z 208DEG 20KT 4038 7842
EvanegoSpecial weather statement, Jul 11, 4:06 PM EST, 14 minutes before
Special Weather Statement
National Weather Service State College PA
506 PM EDT Sun Jul 11 2021
PAZ050-052-056-057-112145-
Perry PA-Northumberland PA-Dauphin PA-Snyder PA-
506 PM EDT Sun Jul 11 2021
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY...
NORTHUMBERLAND...DAUPHIN...AND SNYDER COUNTIES UNTIL 545 PM EDT...
At 505 PM EDT, Doppler radar indicated a strong thunderstorm near
Millersburg, moving northeast at 25 mph.
Wind gusts up to 50 mph are possible.
Locations impacted include...
Selinsgrove, Millersburg, Elizabethville, Port Trevorton,
Klingerstown, Rebuck, Meiserville, Urban, Liverpool, Gratz, Dalmatia,
Berrysburg, Herndon and Pillow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4066 7670 4062 7664 4051 7693 4052 7704
4058 7706 4061 7703 4061 7701 4063 7694
4064 7694 4065 7695 4064 7700 4085 7681
4069 7662
TIME...MOT...LOC 2105Z 228DEG 21KT 4059 7694
LambertThunderstorm Wind, Blair
- When
- July 11, 4:20 PM EST
- Where
- Blair County, 1.22 mi SSW of Greenwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.514, -78.379
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees in the 400 block of Pleasant Valley Blvd.
Thunderstorm Wind, Blair
- When
- July 11, 4:21 PM EST
- Where
- Blair County, 0.65 mi SSE of Greenwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.522, -78.364
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees across the east end of Altoona.
Thunderstorm Wind, Blair
- When
- July 11, 4:32 PM EST
- Where
- Blair County, 0.1 mi SE of Bellwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.599, -78.329
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees and wires in Bellwood.
Thunderstorm Wind, Elk
- When
- July 11, 4:40 PM EST
- Where
- Elk County, 0.7 mi SSW of Benezette
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Utility Company
- Coordinates
- 41.310, -78.404
A severe thunderstorm with winds estimated near 60 mph brought down a tree on wires in Benezette Township.
Thunderstorm Wind, Somerset
- When
- July 11, 4:45 PM EST
- Where
- Somerset County, 0.82 mi S of Jerome
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 40.208, -78.981
A severe thunderstorm with winds estimated near 60 mph brought down numerous trees and wires across northern Somerset County in the vicinity of Jennerstown, Boswell and Jerome.
Thunderstorm Wind, Blair
- When
- July 11, 5:20 PM EST
- Where
- Blair County, 1.37 mi ENE of Mill Run
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.510, -78.407
A severe thunderstorm with winds estimated near 70 mph damaged a roof on a building in the 1800 block of Union Ave.
Thunderstorm Wind, Clinton
- When
- July 11, 5:24 PM EST
- Where
- Clinton County, 1.83 mi ENE of Hammersley Fork
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.437, -77.896
A severe thunderstorm with winds estimated near 60 mph brought down trees on wires near the intersection of Tamarack Rd and Kettle Creek Rd.
Thunderstorm Wind, Bedford
- When
- July 11, 5:25 PM EST
- Where
- Bedford County, 1.79 mi SE of Alum Bank
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.162, -78.595
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees in the area.
Thunderstorm Wind, Blair
- When
- July 11, 5:30 PM EST
- Where
- Blair County, 1.03 mi W of Tyrone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.679, -78.249
A severe thunderstorm with winds estimated near 60 mph brought down trees on wires.
Thunderstorm Wind, Blair
- When
- July 11, 5:38 PM EST
- Where
- Blair County, 0.56 mi E of Vail
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.719, -78.189
A severe thunderstorm with winds estimated near 60 mph brought down trees on wires.
Thunderstorm Wind, Huntingdon
- When
- July 11, 5:52 PM EST
- Where
- Huntingdon County, 2.15 mi NW of Newburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.306, -78.173
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees near the Lake Raystown Resort.
Thunderstorm Wind, Centre
- When
- July 11, 5:57 PM EST
- Where
- Centre County, 0.84 mi WNW of Pine Grove Mills
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.734, -77.885
A severe thunderstorm with winds estimated near 60 mph brought down a tree across the road near the intersection of S Nixon Rd and Pine Grove Rd.
Thunderstorm Wind, Centre
- When
- July 11, 6:02 PM EST
- Where
- Centre County, 1.69 mi NW of State College
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.795, -77.875
A severe thunderstorm with winds estimated near 60 mph brought down a tree on wires in the 400 block of Ridge Ave.
Thunderstorm Wind, Mifflin
- When
- July 11, 6:15 PM EST
- Where
- Mifflin County, 1.14 mi NNE of Belleville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.615, -77.712
A severe thunderstorm with winds estimated near 60 mph brought down a tree on wires across Maple Grove Rd.
Thunderstorm Wind, Centre
- When
- July 11, 6:32 PM EST
- Where
- Centre County, 1.99 mi WSW of Ingleby
- Measured
- 96 kt (110 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.823, -77.467
A severe thunderstorm with winds estimated near 110 mph snapped and uprooted several trees with damage to six campsites and multiple vehicles.
Thunderstorm Wind, Mifflin
- When
- July 11, 6:35 PM EST
- Where
- Mifflin County, 2.51 mi ENE of Locke Mills
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.720, -77.480
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees on wires.
Thunderstorm Wind, Centre
- When
- July 11, 6:38 PM EST
- Where
- Centre County, 0.7 mi NE of Coburn
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.877, -77.441
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees near the intersection of Broad Rd and Pine Creek Rd.
Thunderstorm Wind, Clinton
- When
- July 11, 6:38 PM EST
- Where
- Clinton County, 0.83 mi SE of Mc Elhattan
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.161, -77.359
A severe thunderstorm with winds estimated near 60 mph brought down several trees.
Thunderstorm Wind, Clinton
- When
- July 11, 6:59 PM EST
- Where
- Clinton County, 0.64 mi N of Avis
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.189, -77.320
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees in Avis.
Thunderstorm Wind, Union
- When
- July 11, 7:24 PM EST
- Where
- Union County, 1.53 mi S of Winfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.898, -76.856
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees and wires along Park Rd.
Thunderstorm Wind, Perry
- When
- July 11, 7:30 PM EST
- Where
- Perry County, 1.19 mi N of Newport
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.487, -77.132
A severe thunderstorm with winds estimated near 60 mph brought down a tree on a van, trapping the family of nine in the van. There was one injury reported.
Thunderstorm Wind, Perry
- When
- July 11, 7:37 PM EST
- Where
- Perry County, 1.98 mi E of Newport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.471, -77.092
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees on wires.
Thunderstorm Wind, Perry
- When
- July 11, 7:49 PM EST
- Where
- Perry County, 0.93 mi WNW of New Buffalo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.454, -76.967
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees, some on vehicles. No injuries reported.
Thunderstorm Wind, Columbia
- When
- July 11, 8:03 PM EST
- Where
- Columbia County, 0.54 mi W of Catawissa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.950, -76.460
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees and wires.
Thunderstorm Wind, Columbia
- When
- July 11, 8:03 PM EST
- Where
- Columbia County, 0.49 mi E of Fernville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.999, -76.461
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees on wires.
Thunderstorm Wind, Schuylkill
- When
- July 11, 8:27 PM EST
- Where
- Schuylkill County, 1.96 mi SW of Pitman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.702, -76.549
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees.
Thunderstorm Wind, Cumberland
- When
- July 11, 8:31 PM EST
- Where
- Cumberland County, 1.22 mi ESE of Rossmoyne
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.213, -76.909
A severe thunderstorm with winds estimated near 60 mph brought down a tree across Spanglers Mill Rd.
Thunderstorm Wind, Cumberland
- When
- July 11, 8:31 PM EST
- Where
- Cumberland County, 0.46 mi W of Eberleys Mill
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.231, -76.909
A severe thunderstorm with winds brought a measured wind gust of 63 mph.
Flash Flood, Dauphin
- When
- July 11, 9:15 PM EST to 11:15 PM EST
- Where
- Dauphin County, 1.71 mi NNW of (Har)wso Harrisburgt to 0.82 mi NNE of Oakleigh
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.242, -76.866
Flash flooding resulted in several cars stranded in water on Cameron Street.
Thunderstorm Wind, Schuylkill
- When
- July 11, 9:20 PM EST
- Where
- Schuylkill County, 1.05 mi W of Tamaqua
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.799, -75.970
A severe thunderstorm with winds estimated near 60 mph brought down multiple trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, July 11, 2021$650,000 · 11 events
- Flash Flooding and Damaging Winds in Nevada, July 11 to 15, 2021$219,000 · 70 kt wind · 18 events
- Flood and Damaging Winds in North Carolina, July 11, 20213 injured · $46,000 · 55 kt wind · 3 events
- Flash Flood and Dust Storm in New Mexico, July 11, 20212 injured · $25,000 · 1.75 in hail · 22 events
- Flash Flood in Pennsylvania, July 11, 2021$120,000 · 1 event
- Flash Flood and Flood in Virginia, July 11, 2021$103,000 · 55 kt wind · 4 events
- Tornado and Hail in Arizona, July 11, 2021$100,000 · EF0 · 3 events
- Flash Flooding and Hail in New Mexico, July 11, 2021$50,000 · 2 in hail · 16 events
- Hail and Damaging Winds in Texas, July 11, 2021$25,000 · 1.25 in hail · 5 events
- Flash Flood in Vermont, July 11 to 12, 2021$25,000 · 1 event
- Hail and Damaging Winds in Montana, July 11, 20211 in hail · 20 events
- Damaging Winds in Alabama, July 11, 2021$12,000 · 52 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 965860, 965861, 965867, 965862, 965865, 965866, 971475, 971480, 971482, 971483, 971481, 971478, 971484, 971485, 971487, 971486, 971488, 971505, 971504, 971506, 971508, 971507, 971515, 971511, 971512, 971514, 971509, 971510, 971586, 971513.